# SDR F3LA2019062600043

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7967
- Aircraft time: 6,015 hours, 2,553 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

STRONG FUME ODOR THROUGHOUT THE AIRCRAFT AFTER STARTING THE APU AFTER LANDING. THE AIRCRAFT WAS GROUNDED DUE TO THE DISCREPANCY. MX FOUND APU OIL PAST FULL - CORRECTLY SERVICED APU OIL QTY. PERFORMED AC PACKS OPS CK WITH ENGINES RUNNING AND WITH APU OPERATING. REF AMM 21-51-00-710-002. NO FUME ODOR NOTED, OK FOR SERVICE.
